MAUDE Adverse Event Report: MEDTRONIC HEART VALVES DIVISION HANCOCK; HEART-VALVE, NON-ALLOGRAFT TISSUE

MEDTRONIC HEART VALVES DIVISION HANCOCK; HEART-VALVE, NON-ALLOGRAFT TISSUE
Model Number HC105-20
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Obstruction/Occlusion (2422); No Information (3190)
Date of Event 03/03/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product analysis: no product was returned.Conclusion: without the return of the product, no definitive conclusion can be made regarding the clinical observation.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Medtronic received information that during the attempted implant of this 20mm bioprosthetic valved conduit in the pulmonary position, it was explanted and discarded.The reason for the explant was not reported.No additional adverse patient effects were reported.
 
Additional Manufacturer Narrative
Medtronic received additional information that post implant of the conduit, after coming off bypass, intraoperative angiogram revealed obstruction and compression of the left coronary artery.It was reported another unknown non-medtronic conduit was attempted prior to this 20mm conduit and also resulted in obstruction and compression of the left coronary artery.Ultimately an 18mm goretex tube graft was implanted successfully.It was reported that this patient had difficult anatomy and there was no issue with the 20mm conduit.No additional adverse patient effects were reported.A3: patient sex added a4: patient weight added h6: coding updated medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.

Brand Name
HANCOCK
Common Device Name
HEART-VALVE, NON-ALLOGRAFT TISSUE
Manufacturer (Section D)
MEDTRONIC HEART VALVES DIVISION
1851 e deere ave
santa ana CA 92705
MDR Report Key9848049
Report Number2025587-2020-00822
Device Sequence Number19554915
Product Code LWR
UDI-Device Identifier00643169646520
UDI-Public00643169646520
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
P790007
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/05/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/09/2024
Device Model NumberHC105-20
Device Catalogue NumberHC105-20
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/09/2020
Supplement Date Received by Manufacturer04/28/2020
Initial Report FDA Received Date03/18/2020
Supplement Report FDA Received Date05/05/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age7 YR
Patient Weight24